CSpace
ON THE ASYMPTOTIC-EXPANSION OF THE SOLUTION OF NON-AUTONOMOUS AND NONLINEAR ORDINARY DIFFERENTIAL-EQUATIONS
QIN, HS
1987
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume7Issue:3Pages:259-272
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1987L754900003
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27416
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
QIN, HS. ON THE ASYMPTOTIC-EXPANSION OF THE SOLUTION OF NON-AUTONOMOUS AND NONLINEAR ORDINARY DIFFERENTIAL-EQUATIONS[J]. ACTA MATHEMATICA SCIENTIA,1987,7(3):259-272.
APA QIN, HS.(1987).ON THE ASYMPTOTIC-EXPANSION OF THE SOLUTION OF NON-AUTONOMOUS AND NONLINEAR ORDINARY DIFFERENTIAL-EQUATIONS.ACTA MATHEMATICA SCIENTIA,7(3),259-272.
MLA QIN, HS."ON THE ASYMPTOTIC-EXPANSION OF THE SOLUTION OF NON-AUTONOMOUS AND NONLINEAR ORDINARY DIFFERENTIAL-EQUATIONS".ACTA MATHEMATICA SCIENTIA 7.3(1987):259-272.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[QIN, HS]'s Articles
Baidu academic
Similar articles in Baidu academic
[QIN, HS]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[QIN, HS]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.